# SDR SIMA20130811006

- Difficulty date: August 11, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 22,125 hours, 18,851 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9906045
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED,  WHEN NR 2 PACK IS RUNNING THERE IS CLUNKING NOISE AND BAD ODOR.  WHEN NR 2 PACK IS TURNED OFF,  NOISE AND ODOR GOES AWAY.   PERFORMED FIM TASK 21-51-00-810-824-A BLOCK 1 THRU 7 AND R & R NR 2 PACK VALVE IAW AMM 21-51-01 AND R & R OVER TEMPERATURE SWITCH IAW AMM 21-51-08.  REMOVED AND REPLACED AIR CYCLE MACHINE IAW AMM 21-51-03-000-801-A AND 21-51-03-400-801-A. OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
